# SDR SWAA2014041427096

- Difficulty date: April 6, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 63,472 hours, 51,745 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 6568269
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 A FRAME FLAP TRACK CARRIAGE BEARING BROKEN.  R & R BEARING IAW CMM.
